# SDR 9WGA2025061100004

- Difficulty date: May 1, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 45545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE LEFT AIR CONDITIONING PACK 1 DOOR HAS CRACKED WEB.  LEFT AIR CONDITIONING PACK 1 DOOR REPAIRED (WEB) IAW MD-11-F SRM 52-00-00-2R-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
